Description
Aller-Fex active ingredient is Fexofenadine Hydrochloride 180 mg, an original prescription strength medication approved for the treatment of both indoor and outdoor allergy symptoms. One dose of Fexofenadine Hydrochloride Tablets, 180 mg works for a full 24 hours. Aller-Fex is approved to treat indoor and outdoor allergy symptoms in adults and children 12 years of age and older.
Kirkland Signature Aller-Fex, 180 mg, 2 Pack (180 Tablets)
Current Price
$87.73
Average
$85.29
Min Price
$68.63
Max Price
$144.68
Price dynamics
3%
Description
Aller-Fex active ingredient is Fexofenadine Hydrochloride 180 mg, an original prescription strength medication approved for the treatment of both indoor and outdoor allergy symptoms. One dose of Fexofenadine Hydrochloride Tablets, 180 mg works for a full 24 hours. Aller-Fex is approved to treat indoor and outdoor allergy symptoms in adults and children 12 years of age and older.
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
Similar products